late in the day I have severe fatigue and drueling this can't be normal. this is the only new medication that I have been taking
I have taken Celebrex off and on several times over the past six years and I personally have never had such a problem. Are you finding that you are slurring any of your words also? If you are, it is very important that you go seek emergency medical care immediately. Even if you are not, I would immediately take the time to talk to your pharmacist and see what they recommend. There may be a drug interaction occurring with something else you are taking.
- Celebrex Information for Consumers
- Celebrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celebrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2010 • 2 answers
Posted 2 May 2011 • 2 answers
Posted 7 Oct 2011 • 2 answers
Posted 10 May 2012 • 6 answers
Posted 30 Jun 2014 • 1 answer